EconPapers    
Economics at your fingertips  
 

De la stabilité évolutionniste à la stabilité stochastique: réflexions sur les jeux évolutionnistes stochastiques

André Orléan and Claude Jessua

Revue Économique, 1996, vol. 47, issue 3, 589-600

Abstract: [fre] Dans ses développements récents, la théorie des jeux évolutionnistes a modélisé l'existence de perturbations aléatoires affectant la dynamique de l'apprentissage. Ces travaux ont conduit au concept de stabilité stochastique, pro­posé par Foster et Young. Dans un jeu symétrique à deux stratégies, possédant deux équilibres de Nash stricts, ce critère sélectionne celui qui satisfait au critère de risque-dominance de Harsanyi et Selten. Le présent article met en lumière cer­taines limites du critère de stabilité stochastique. Il souligne, en particulier, que si le processus stochastique considéré n'est pas ergodique, la stabilité stochastique n'est pas définie. L'article se termine sur une analyse de quelques exemples de jeux évolutionnistes stochastiques non ergodiques. [eng] Recently, evolutionary games has analyzed the way evolutionary dynamics is modified when the system is subjected to random perturbations. This approach has led to a new concept of stability, the one of stochastic stability proposed by Foster and Young. For 2x2 symmetric games with two symmetric strict Nash equilibria, there is only one stochastically stable equilibrium, the one which satis­fies Harsanyi and Selten's criterion of risk dominance. This paper reviews the recent literature on this domain and highlights some limits of the stochastic stabi­lity. In particular, if the process is non-ergodic, the later criterion cannot be applied. We finish by studying some non-ergodic stochastic evolutionary game dynamics.

Date: 1996
Note: DOI:10.3406/reco.1996.409795
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://doi.org/10.3406/reco.1996.409795 (text/html)
https://www.persee.fr/doc/reco_0035-2764_1996_num_47_3_409795 (text/html)
Data and metadata provided by Persée are licensed under a Creative Commons "Attribution-Noncommercial-Share Alike 3.0" License http://creativecommons.org/licenses/by-nc-sa/3.0/

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:prs:reveco:reco_0035-2764_1996_num_47_3_409795

Access Statistics for this article

Revue Économique is currently edited by Presses de Sciences-Po

More articles in Revue Économique from Programme National Persée
Bibliographic data for series maintained by Equipe PERSEE ().

 
Page updated 2022-01-11
Handle: RePEc:prs:reveco:reco_0035-2764_1996_num_47_3_409795